# SDR F3LA2008121600727

- Difficulty date: December 15, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N802FR
- Make and model: Airbus A318-111
- Aircraft serial: 1991
- Aircraft time: 19,331 hours, 10,027 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: EN3646A62039DN
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 C-CHECK, INSPECTION NOTED THE EMERGENCY PATH LIGHTING AT SEAT 7 ABC INOPERATIVE.  MAINTENANCE FOUND PUSHED BACK PIN ON ROW 7 SEAT CONNECTOR, LOCKED PIN IN PLACE AND PERFORMED OPERATIONAL CHECK IN ACCORDANCE WITH AMM 33-51-00-710-009.
